Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Would you go on High Blood Pressure medicines,if they numbed you down there sexually?

Alot of people say this doesn't happen to them but it happens to me.Ever since I went on those meds,I can't feel my orgasms,it's terrible!It's lowering my blood pressure which I'm happy about but it's a hard thing to live with. My high blood pressure is caused from weight gain,I know some people can't help having it and they have no choice but to take the meds.I just wanted to warn others about these meds and their side effects.Have you been numbed down there sexually from your pills?I don't want to hear from people who don't have this problem please

 
Anonymous

Asked by Anonymous at 1:12 AM on Sep. 19, 2010 in Health

This question is closed.
Answers (3)
  • that not good
    LoVe4Free

    Answer by LoVe4Free at 3:17 AM on Sep. 19, 2010

  • What are you taking? My doctor just prescribed me something new for high blood pressure.
    itsallabtthem84

    Answer by itsallabtthem84 at 1:18 AM on Sep. 19, 2010

  • Im on Lisinopril and Carvedilol for my HBP... Im not sure about it numbing down there....( not active with anyone in the dating dept. for some time now!!! ) ....but DO tell your doctor about the side effects as they should know about it..... if you are sure it is because of the type of medication you are on.

    Are you on more than one medication? Could be clashing? I dunno...but do let your doctor know!

    Good luck!
    LilyPondOasis

    Answer by LilyPondOasis at 7:48 PM on Sep. 19, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN